# SDR CA030102002

- Difficulty date: December 2, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Skrsky S64E
- Aircraft time: 27,156 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Connector
- Part number: B12551
- Condition: Loose
- Location: Fuel Qty
- Stage of operation: HO
- How discovered: C
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) WITH FUEL QTY GAUGES INDICATING 550 LBS IN THE FWD TANK & 500 LBS IN THE AFT TANK & LOW LEVEL WARNING LIGHTS ILLUMINTED, FLT CREW FELT THEY HAD ENOUGH FUEL REMAINING TO RETURN TO THE LOGGING AREA FOR ONE MORE TURN. WHILE PICKING UP THE LAST TURN, BOTH OF THE AFT TANK BOOST PUMPS FAILED LIGHTS ILLUMINATED WITH 400 LBS OF FUEL INDICATED AND NR 2 ENGINE FLAMED OUT.  PILOT ABORTED TURN & RETURNED TO SERVICE LANDING & MADE AN UNEVENTFUL SINGLE ENGINE LANDING. MAINT DISCOVERED AFT FUEL TANK CONTAINED ONLY UNUSABLE FUEL, AND A LOOSE WIRING CONNECTION ON THE AFT TANK COMPENSATOR CAPACITOR,  WIRING CONNECTOR WAS REPAIRED, A COMPLETE FUEL QTY SYSTEM CALIBRATION CHECK CARRIED OUT, THE AIRCRAFT WAS RELEASED FOR FLT.
